当前位置
贾梅副教授
发布时间:2017-03-07   浏览次数:  

一、个人简介

贾梅,1963年出生于河北承德,理学硕士,副教授.

点击查看原图


二、主要学习与工作经历

19857月毕业于河北师范大学数学系, 获理学学士学位.

19973月毕业于北京理工大学应用数学系,获理学硕士学位.

20008月至今在上海理工大学理学院工作,应用数学专业硕士生导师.

三、主要科研工作与成绩

作为主要成员先后参加国家自然科学基金项目2项(编号:19571008, 11171220),上海市教委科研项目3项(青年基金:02GQ24,创新基金:05EZ52,重点项目:10ZZ93).在国内外重要学术期刊发表研究论文60余篇,20余篇被SCIEI检索, 2篇进入ESI高被引(含合作).2012年起担任美国的Mathematical Reviews评论员.

近年发表的主要研究论文:

(1) Liu Xiping; Jia Mei; Ge Weigao. The method of lower and upper solutions for mixed fractional four-point boundary value problem with p-Laplacian operator, APPLIED MATHEMATICS LETTERS, 65(2017): 56-62;

(2) Jia Mei; Zhang Haibin; Chen Qiang. , BOUNDARY VALUE PROBLEMS, 2016(2016): 104;

(3) Liu Xiping; Jia Mei. Existence of solutions for the integral boundary value problems of fractional order impulsive differential equations, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 39(2016): 475–487;

(4) Su Xiaofeng; Jia Mei; Li, Mengmeng. , ADVANCES IN DIFFERENCE EQUATIONS, 2016(2016): 30;

(5) Jia Mei; Liu Xiping. Multiplicity of solutions for integral boundary value problems of fractional differential equations with upper and lower solutions, APPLIED MATHEMATICS AND COMPUTATION, 232 (2014): 313-323;

(6) Liu Xiping; Li Fanfan; Jia Mei. Existence and uniqueness of the solutions for fractional differential equations with nonlinear boundary conditions, ABSTRACT AND APPLIED ANALYSIS, 2014(2014): 758390;

(7) Jia Mei; Liu Xiping. The existence of positive solutions for fractional differential equations with integral and disturbance parameter in boundary conditions, ABSTRACT AND APPLIED ANALYSIS, 2014(2014): 131548;

(8) Liu Xiping; Jia Mei; Ge Weigao. Multiple solutions of a p-Laplacian model involving a fractional derivative, ADVANCES IN DIFFERENCE EQUATIONS, 2013 (2013): 126;

(9) Liu Xiping; Jia Mei; Xiang Xiufen. On the solvability of a fractional differential equation model involving the p-Laplacian operator, COMPUTERS & MATHEMATICS WITH APPLICATIONS, 64(2012): 3267-3275;

(10) Jin Jingfu; Liu Xiping; Jia Mei.ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2012(2012): 63;

(11)Jia Mei; Wang Pingyou.with integral boundary conditions and sign changing nonlinearities, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2012(2012): 31;

(12) Jia Mei; Liu Xiping. Three nonnegative solutions for fractional differential equations with integral boundary conditions, COMPUTERS & MATHEMATICS WITH APPLICATIONS, 62(2011): 1405-1412;

(13) Li Fangfei; Sun Jitao; Jia Mei. , APPLIED MATHEMATICS AND COMPUTATION, 217(2011): 4840-4847;

(14) Liu Xiping; Jia Mei. Multiple solutions of nonlocal boundary value problems for fractional differential equations on the half-line, ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2011(2011): 56;

(15) Liu Shu; Jia Mei; Tian Yingqiang. Existenceof positive solutions for with integral boundary conditions and sign changing nonlinearities, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2010 (2010): 163;

(16) Liu Xiping; Jia Mei.Multiple solutions for fractional differential equations with nonlinear boundary conditions, COMPUTERS & MATHEMATICS WITH APPLICATIONS, 59(2010): 2880-2886;

(17) Xi Shouliang; Jia Mei; Ji Huipeng. ; ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS; 2010 (2010): 17.

四、主要社会学术团体兼职

上海市数学会会员,Mathematical Reviews评论员.

五、主要研究方向

主要研究方向为微分方程理论及应用,主要研究常微分方程边值问题、分数阶微分方程边值问题.

六、联系方式

Email: jiamei@usst.edu.cn

Tel: 65691507-208(O)